MathSciNet Relay Station
MathSciNet bibliographic data
MR2081626 (2005k:92077) 92E10 (68U05)
Bryant, Robert; Edelsbrunner, Herbert; Koehl, Patrice; Levitt, Michael The area derivative of a space-filling diagram. Discrete Comput. Geom. 32 (2004), no. 3, 293–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement